# SDR DL76G090005

- Difficulty date: January 2, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 37,386 hours, 12,656 cycles
- Engine: Rroyce RB211TRENT89
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shutoff Valve
- Part number: 7321870020
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT TE FLAP DISAGREE LIGHT WHEN FLAPS MOVED FROM 1 TO 5 FOUND C HYD DEMAND PUMP DROPS OFF AFTER 30-40 SEC T/S PER FI REMOVED AND REPLACED FLOW REGULATOR IN THE FLAP/SLAT S/O VALVE MODULE PER AM NO HELP 451904.  REMOVED AND REPLACED RELAY K351 NO HELP 451904.  REMOVED AND REPLACED PRIORITY S/VALVE AT FLAP/SLAT S/O VALVE MOD PER AMM NO HELP.  REMOVED AND REPLACED FLAPS SHUTOFF VALVE MODULE PER AMM LEAK CKS GOOD REF AMM 27-51-4 MFG PN 732-18700-20 PER IPC FLAPS CK OK.
